Table of Contents
ISRN Algebra
Volume 2012, Article ID 729356, 11 pages
http://dx.doi.org/10.5402/2012/729356
Research Article

Commutativity Theorems for *-Prime Rings with Differential Identities on Jordan Ideals

1Département de Mathématiques, Faculté des Sciences et Techniques, Université Moulay Ismaïl, BP 509, Boutalamine, Errachidia 52000, Morocco
2Department of Mathematics, College of Sciences, Taibah University, P.O. Box 2285, Madina, Saudi Arabia

Received 20 November 2012; Accepted 12 December 2012

Academic Editors: P. Damianou, M. Fontana, and M. Siles Molina

Copyright © 2012 A. Mamouni et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Mamouni, L. Oukhtite, and M. Samman, “Commutativity Theorems for *-Prime Rings with Differential Identities on Jordan Ideals,” ISRN Algebra, vol. 2012, Article ID 729356, 11 pages, 2012. https://doi.org/10.5402/2012/729356.